| Catalog Number |
934106 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Impaired Healing (2378)
| Date of Event |
02/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's information and other relevant history, including preexisting medical conditions, were not provided.When the requested information becomes available, a supplementary report will be submitted.Lot information is unknown.If additional information becomes available a supplementary report will be submitted.Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.Pma/510(k) - not applicable.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).
Event or Problem Description
Per (b)(4), during clinical procedure, patient experienced loss of implant to integrate.
Additional Manufacturer Narrative
Lot number information is unknown.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).